On the Samarskii–Andreev Conjugation Conditions in the Theory of Elastic Beams
Matematičeskie zametki, Tome 92 (2012) no. 5, pp. 662-669
Cet article a éte moissonné depuis la source Math-Net.Ru
It is proved that the conjugation conditions for elastic beams in the case of a nonideal joint are limiting in the construction of asymptotics for the conjugation problem for two thin elastic bodies if the boundary between the bodies is filled by slightly extendible material.
Keywords:
elastic beam, nonideal joint, tangential stress, tangential displacemrnt, Young modulus.
Mots-clés : conjugation problem
Mots-clés : conjugation problem
@article{MZM_2012_92_5_a1,
author = {Yu. A. Bogan},
title = {On the {Samarskii{\textendash}Andreev} {Conjugation} {Conditions} in the {Theory} of {Elastic} {Beams}},
journal = {Matemati\v{c}eskie zametki},
pages = {662--669},
year = {2012},
volume = {92},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2012_92_5_a1/}
}
Yu. A. Bogan. On the Samarskii–Andreev Conjugation Conditions in the Theory of Elastic Beams. Matematičeskie zametki, Tome 92 (2012) no. 5, pp. 662-669. http://geodesic.mathdoc.fr/item/MZM_2012_92_5_a1/
[1] A. A. Samarskii, V. B. Andreev, Raznostnye metody dlya ellipticheskikh uravnenii, Nauka, M., 1976 | MR
[2] S. A. Nazarov, Vvedenie v asimptoticheskie metody teorii uprugosti, Izd-vo LGU, L., 1983
[3] F. Léné, D. Legullion, “Étude de l'influence d'un glissement entre les constituants d'un matériau composite sur ses coefficients de comportement effectifs”, J. Mécanique, 20:3 (1981), 509–536 | MR | Zbl
[4] E. Sanches-Palencia, Non-Homogeneous Media and Vibration Theory, Lecture Notes in Phys., 127, Springer-Verlag, Berlin, 1980